Approximation diophantienne dans les corps de séries en plusieurs variables
[Diophantine approximation in fields of power series in several variables]
Annales de l'Institut Fourier, Volume 56 (2006) no. 2, pp. 299-308.

We prove a theorem of diophantine approximation between the field of formal power series in several variables and its completion for the Krull topology.

Nous montrons ici un théorème d’approximation diophantienne entre le corps des séries formelles en plusieurs variables et son complété pour la topologie de Krull.

DOI: 10.5802/aif.2182
Classification: 11J25,  13B40,  14B05,  32S99
Keywords: approximation diophantienne, approximation de Artin, fonction de Artin
Rond, Guillaume 1

1 University of Toronto Department of Mathematics Toronto, Ontario M5S 2E4 (Canada)
@article{AIF_2006__56_2_299_0,
     author = {Rond, Guillaume},
     title = {Approximation diophantienne dans les corps de s\'eries en plusieurs variables},
     journal = {Annales de l'Institut Fourier},
     pages = {299--308},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {56},
     number = {2},
     year = {2006},
     doi = {10.5802/aif.2182},
     mrnumber = {2226016},
     zbl = {1126.11035},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2182/}
}
TY  - JOUR
AU  - Rond, Guillaume
TI  - Approximation diophantienne dans les corps de séries en plusieurs variables
JO  - Annales de l'Institut Fourier
PY  - 2006
DA  - 2006///
SP  - 299
EP  - 308
VL  - 56
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2182/
UR  - https://www.ams.org/mathscinet-getitem?mr=2226016
UR  - https://zbmath.org/?q=an%3A1126.11035
UR  - https://doi.org/10.5802/aif.2182
DO  - 10.5802/aif.2182
LA  - fr
ID  - AIF_2006__56_2_299_0
ER  - 
%0 Journal Article
%A Rond, Guillaume
%T Approximation diophantienne dans les corps de séries en plusieurs variables
%J Annales de l'Institut Fourier
%D 2006
%P 299-308
%V 56
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2182
%R 10.5802/aif.2182
%G fr
%F AIF_2006__56_2_299_0
Rond, Guillaume. Approximation diophantienne dans les corps de séries en plusieurs variables. Annales de l'Institut Fourier, Volume 56 (2006) no. 2, pp. 299-308. doi : 10.5802/aif.2182. http://www.numdam.org/articles/10.5802/aif.2182/

[1] Artin, M. Algebraic approximation of structures over complete local rings, Publ. Math. IHES, Volume 36 (1969), pp. 23-58 | Numdam | MR | Zbl

[2] Greenberg, M. J. Rational points in henselian discrete valuation rings, Publ. Math. IHES, Volume 31 (1966), pp. 59-64 | Numdam | MR | Zbl

[3] Hickel, M. Calcul de la fonction d’Artin-Greenberg d’une branche plane, Pacific J. of Math., Volume 213 (2004), pp. 37-47 | DOI | MR | Zbl

[4] Izumi, S. A measure of integrity for local analytic algebras, Publ. RIMS, Kyoto Univ., Volume 21 (1985), pp. 719-736 | DOI | MR | Zbl

[5] Lasjaunias, A. A survey of Diophantine approximation in fields of power series, Monatsh. Math., Volume 130 (2000) no. 3, pp. 211-229 | DOI | MR | Zbl

[6] Lejeune-Jalabert, M. Arcs analytiques et résolution minimales des singularités des surfaces quasihomogènes, Lectures Notes in Math., Volume 777 (1980), pp. 303-336 | DOI | Numdam | Zbl

[7] Nash, J. Arcs structure of singularities, Duke Math. J., Volume 81 (1995), pp. 31-38 | DOI | MR | Zbl

[8] Rees, D. Izumi’s theorem, Commutative algebra, Math. Sci. Res. Inst. Publ., Volume 15 (1989), pp. 407-416 (Berkeley, CA, 1987) Springer, New York | DOI | MR | Zbl

[9] Reguera, A. Image of the Nash map in terms of wedges, C. R. Math. Acad. Sci. Paris, Volume 338 (2004) no. 5, pp. 385-390 | MR | Zbl

[10] Rond, G. Sur la linéarité de la fonction de Artin (2006) Ann. Sci. École Norm. Sup. (4) à paraîre | EuDML | Numdam | Zbl

[11] Tougeron, J.-C. Idéaux de fonctions différentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, Volume 71 (1972), pp. 219 (Springer-Verlag, Berlin-New York) | MR | Zbl

[12] Wavrik, J. J. A theorem on solutions of analytic equations with applications to deformations of complex structures, Math. Ann., Volume 216 (1975), pp. 127-142 | DOI | EuDML | MR | Zbl

Cited by Sources: